MathSciNet Relay Station
MathSciNet bibliographic data
MR2364823 (2008j:20159) 20J05
Martínez-Pérez, Conchita A bound for the Bredon cohomological dimension. J. Group Theory 10 (2007), no. 6, 731–747.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement